×

Periodic solutions of periodic delay Lotka-Volterra equations and systems. (English) Zbl 1024.34062

By using the continuation theorem of coincidence degree theory, the authors obtain sufficient realistic conditions for the existence of positive periodic solutions for both periodic Lotka-Volterra equations and systems with distributed or state dependent delays. The results in this paper extend and improve existing results.

MSC:

34K13 Periodic solutions to functional-differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Freedman, H.I.; Wu, J., Periodic solutions of single-species models with periodic delay, SIAM J. math. anal., 23, 689-701, (1992) · Zbl 0764.92016
[2] Gaines, R.E.; Mawhin, J.L., Coincidence degree and nonlinear differential equations, (1977), Springer-Verlag Berlin · Zbl 0326.34021
[3] Gopalsamy, K.; Kulenovic, M.R.S.; Ladas, G., Environmental periodicity and time delays in a “food-limited” population model, J. math. anal. appl., 147, 545-555, (1990) · Zbl 0701.92021
[4] Halbach, U., Life table data and population dynamics of the rotifer brachionous calyciflorus pallas as influenced by periodically oscillating temperature, Effects of temperature on ectothermic organisms, (1973), Springer-Verlag Heidelberg, p. 217-228
[5] Hale, J.K.; Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag New York · Zbl 0787.34002
[6] Hale, J.K.; Mawhin, J.L., Coincidence degree and periodic solutions of neutral equations, J. differential equations, 15, 295-307, (1974) · Zbl 0274.34070
[7] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press Boston · Zbl 0777.34002
[8] Li, Y., Periodic solutions of a periodic delay predator-prey system, Proc. amer. math. soc., 127, 1331-1335, (1999) · Zbl 0917.34057
[9] Mawhin, J.L., Periodic solutions of some vector retarded functional differential equation, J. math. anal. appl., 45, 588-603, (1974) · Zbl 0275.34070
[10] May, R.M., Stability and complexity in model ecosystems, (1974), Princeton Univ. Press Princeton
[11] Smith, H.L.; Kuang, Y., Periodic solutions of delay differential equations of threshold-type delays, (), 153-176 · Zbl 0762.34044
[12] Tang, B.R.; Kuang, Y., Existence, uniqueness and asymptotic stability of periodic solutions of periodic functional differential systems, Tohoku math. J., 49, 217-239, (1997) · Zbl 0883.34074
[13] Zhang, B.G.; Gopalsamy, K., Global attractivity and oscillations in a periodic delay-logistic equations, J. math. anal. appl., 150, 274-283, (1990) · Zbl 0711.34090
[14] Zhao, T.; Kuang, Y.; Smith, H.L., Global existence of periodic solutions in a class of delayed gause-type predator-prey systems, Nonlinear anal., 28, 1373-1394, (1997) · Zbl 0872.34047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.